4 Publications

Mark all

[4]
2017 | Journal Article | IST-REx-ID: 513 | OA
L. Klotz, G. M. Lemoult, I. Frontczak, L. Tuckerman, and J. Wesfreid, “Couette-Poiseuille flow experiment with zero mean advection velocity: Subcritical transition to turbulence,” Physical Review Fluids, vol. 2, no. 4. American Physical Society, 2017.
View | DOI | Download Preprint (ext.)
 
[3]
2016 | Journal Article | IST-REx-ID: 1494
G. M. Lemoult, L. Shi, K. Avila, S. V. Jalikop, M. Avila, and B. Hof, “Directed percolation phase transition to sustained turbulence in Couette flow,” Nature Physics, vol. 12, no. 3. Nature Publishing Group, pp. 254–258, 2016.
View | DOI
 
[2]
2015 | Journal Article | IST-REx-ID: 1664 | OA
D. Barkley, B. Song, M. Vasudevan, G. M. Lemoult, M. Avila, and B. Hof, “The rise of fully turbulent flow,” Nature, vol. 526, no. 7574. Nature Publishing Group, pp. 550–553, 2015.
View | DOI | Download Preprint (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1679 | OA
G. M. Lemoult, P. Maier, and B. Hof, “Taylor’s Forest,” Physics of Fluids, vol. 27, no. 9. American Institute of Physics, 2015.
View | Files available | DOI
 

Search

Filter Publications

4 Publications

Mark all

[4]
2017 | Journal Article | IST-REx-ID: 513 | OA
L. Klotz, G. M. Lemoult, I. Frontczak, L. Tuckerman, and J. Wesfreid, “Couette-Poiseuille flow experiment with zero mean advection velocity: Subcritical transition to turbulence,” Physical Review Fluids, vol. 2, no. 4. American Physical Society, 2017.
View | DOI | Download Preprint (ext.)
 
[3]
2016 | Journal Article | IST-REx-ID: 1494
G. M. Lemoult, L. Shi, K. Avila, S. V. Jalikop, M. Avila, and B. Hof, “Directed percolation phase transition to sustained turbulence in Couette flow,” Nature Physics, vol. 12, no. 3. Nature Publishing Group, pp. 254–258, 2016.
View | DOI
 
[2]
2015 | Journal Article | IST-REx-ID: 1664 | OA
D. Barkley, B. Song, M. Vasudevan, G. M. Lemoult, M. Avila, and B. Hof, “The rise of fully turbulent flow,” Nature, vol. 526, no. 7574. Nature Publishing Group, pp. 550–553, 2015.
View | DOI | Download Preprint (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1679 | OA
G. M. Lemoult, P. Maier, and B. Hof, “Taylor’s Forest,” Physics of Fluids, vol. 27, no. 9. American Institute of Physics, 2015.
View | Files available | DOI
 

Search

Filter Publications